# SDR FDEA201110144501

- Difficulty date: October 14, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651633931
- Condition: Misinstalled
- Location: Bs 970 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER FASTENERS IN SHEAR TIE AT BS 970 BETWEEN S24-25L.  REMOVED SHEAR TIE AND FAIRING SUPPORT FITTING IAW SRM 51-30-2.  FABRICATED NEW   SHEAR TIE IAW SRM 53-10-2 FIGURE 5 AND 51-30-05.  LOCATED AND DRILLED NEW SHEAR TIE AND NEW FAIRING SUPPORT FITTING IAW SRM 51-30-5.  TREATED, PRIMED, AND INSTALLED NEW SHEAR TIE AND FAIRING SUPPORT FITTING IAW SRM 51-10-2 AND 51-30-2.
